# SDR AALA201902019017

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,178 hours, 22,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067200000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOOR PANEL 231BF WAS DELAMINATED.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, AND IRM 9701, REV I.
